Manara - Qatar Research Repository
Browse
10.1002_ccr3.5017.pdf (656.93 kB)

Prolonged ventricular pause associated with ticagrelor use: A case report

Download (656.93 kB)
journal contribution
submitted on 2023-03-15, 08:02 and posted on 2023-03-16, 06:20 authored by Alaa Rahhal, Amer Aljundi, Sara Saeed Ibrahim Mohamed, Muhammad Awais Arif, Abdul Rahman Arabi

Case

We report a case of a 76-year-old female who presented with non-ST elevation myocardial infarction and developed a 22-second ventricular pause with ticagrelor that did not recur after shifting to clopidogrel. Based on the Naranjo algorithm, the likelihood that our patient's prolonged ventricular pause was due to ticagrelor exposure was probable.

Conclusion

Ticagrelor use is associated with prolonged ventricular pauses, warranting close monitoring, particularly during the first week of therapy.

Other Information

Published in: Clinical Case Reports
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: http://dx.doi.org/10.1002/ccr3.5017

History

Language

  • English

Publisher

Wiley

Publication Year

  • 2021

Institution affiliated with

  • Hamad Medical Corporation

Usage metrics

    Manara - Qatar Research Repository

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC